# SDR AALA20151216003

- Difficulty date: December 15, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 848 hours, 339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 127222
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE EMERGENCY EXIT LIGHTS ILLUMINATED FOR ABOUT ONE MINUTE, THEN EXTINGUISHED THEMSELVES.  FOUND PUSH BUTTON TEST SWITCH ON POWER SUPPLY M02816 BENT & STUCK IN.  R & R POWER SUPPLY M02816 IAW AMM 33-51-06.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-00.  SYS CHECKED NORMAL.
